# SDR SIMA20150809004

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,093 hours, 33,947 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Signal Cond Unit
- Part number: 0510GWS
- Part serial: 864
- Condition: Failed
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

OUTBOARD BRAKE OVERHEAT MSG CAME ON AT 11 FT & WOULD NOT CLEAR.  R & R TEMP SIGNAL CONDITIONER IAW AMM 32-47-02.  OPERATIONS CHECKED GOOD, NO FURTHER ACTION REQUIRED.
